# SDR AALA202205096960

- Difficulty date: May 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737823
- Aircraft serial: 33243
- Aircraft time: 20,071 hours, 8,099 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LET BRACKET THAT HOLDS GIRT BAR ON THE DOOR DOES NOT HOLD BAR TIGHT ENOUGH R1 DOOR. ADJUSTED FORWARD R1 DOOR GIRT BAR RETAINER, OPERATIONS CHECK GOOD. PER AMM 52-41-00.
